Mathematics and Statistics Faculty and Staff Publications

Document Type

Article

Publication Date

1999

Abstract

we extend the Smarandache function from the set N* of positive integers to the set Q of rationals

Publisher

Universitatea din Bacau

Publication Title

Matematica

Volume

9

First Page

49

Last Page

72

Language (ISO)

English

Keywords

Smarandache functions, prime numbers

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Share

COinS